# SDR 96ZZZX494

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N410BT
- Make and model: Braero BAE125800A
- Aircraft serial: 258209
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: SL443110
- Condition: Cracked
- Location: Lt Ail Inb Hinge
- Part time: 1,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AILERON, INBOARD HINGE BEARING, CENTER RACE WAS FOUND COMPLETELY CRACKED FROM SIDE TO SIDE IN ONE LOCATION.  REPLACED WITH NEW UNIT.
